Tokyo Journal of Mathematics

On Homeomorphisms with Pseudo-Orbit Tracing Property

Nobuo AOKI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 06, Number 2 (1983), 329-334.

Dates
First available: 2 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270213874

Digital Object Identifier
doi:10.3836/tjm/1270213874

Mathematical Reviews number (MathSciNet)
MR732087

Zentralblatt MATH identifier
0537.58034

Citation

AOKI, Nobuo. On Homeomorphisms with Pseudo-Orbit Tracing Property. Tokyo Journal of Mathematics 06 (1983), no. 2, 329--334. doi:10.3836/tjm/1270213874. http://projecteuclid.org/euclid.tjm/1270213874.


Export citation